Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 
 

 

Aperiodic tilings, positive scalar curvature, and amenability of spaces


Authors: Jonathan Block and Shmuel Weinberger
Journal: J. Amer. Math. Soc. 5 (1992), 907-918
MSC: Primary 53C23; Secondary 52C07, 53C21
DOI: https://doi.org/10.1090/S0894-0347-1992-1145337-X
MathSciNet review: 1145337
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] O. Attie, J. Block, and S. Weinberger, Characteristic classes and distortion of diffeomorphisms, J. Amer. Math. Soc. 5 (1992), 919-921. MR 1145336 (93a:53027)
  • [2] M. Gromov, Hyperbolic manifolds, groups and actions, Riemann Surfaces and related topics: Proceedings of the 1978 Stony Brook Conference, Ann. of Math. Stud., vol. 97, Princeton University Press, Princeton, NJ, 1980. MR 624814 (82m:53035)
  • [3] M. Gromov and B. Lawson, The classification of simply connected manifolds of positive scalar curvature, Ann. of Math. (2) 111 (1980), 423-434. MR 577131 (81h:53036)
  • [4] A. Paterson, Amenability, Math. Surveys Monographs, Amer. Math. Soc., Providence, RI, 1988. MR 961261 (90e:43001)
  • [5] J. Roe, An index theorem on open manifolds. I, II, J. Differential Geom. 27, (1988), 87-136. MR 918459 (89a:58102)
  • [6] -, Exotic cohomology and index theory on complete Riemannian manifolds, Preprint (1990). MR 1049433 (91e:58188)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 53C23, 52C07, 53C21

Retrieve articles in all journals with MSC: 53C23, 52C07, 53C21


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1992-1145337-X
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society